# SDR ASAA2016102618486

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,762 hours, 10,946 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200138100
- Condition: Failed
- Location: Master
- Part time: 12,465 hours, 3,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWS CONSTANT 1 AMP CHANGE THROUGHOUT FLIGHT. (27 VOLTS).  ACFT GROUNDED.  REMOVED & REPLACED MAIN & AUX BATTERY IAW AMM 24-31-11. INSTALLATION TESTED GOOD IAW AMM 24-31-11.
